# SDR UPS202159

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 7762
- Condition: Inoperative
- Location: Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EXIT DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY.
